Title: Models for traffic control
Authors: Bellemans, Tom ×
De Schutter, Bart
De Moor, Bart #
Issue Date: 2002
Publisher: Publicarto N.V.
Series Title: Journal A vol:43 issue:3-4 pages:13-22
Conference: date:2002
Description: \emph{Journal A}, vol. 43, no. 3-4, 2002
ISSN: 0771-1107
Publication status: published
KU Leuven publication type: AT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.